Gradient Weyl-Ricci Soliton


Bejan C., MERİÇ Ş. E. , KILIÇ E.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.4, pp.1137-1145, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1906-63
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1137-1145

Abstract

The classical notion of gradient Ricci soliton is extended here to the gradient Weyl-Ricci soliton. A Weyl structure of the base manifold M is lifted to its tangent bundle TM, by using the Sasaki metric. We give some necessary and sufficient conditions such that the Weyl structure on TM to be a gradient Weyl-Ricci soliton.